MathSciNet Relay Station
MathSciNet bibliographic data
MR3101841 60B20
Tao, Terence The asymptotic distribution of a single eigenvalue gap of a Wigner matrix. Probab. Theory Related Fields 157 (2013), no. 1-2, 81–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement